The Head And Body Feel Floating After Giving Birth?
Doctor, I want to ask. My wife used to have a history of symptoms of vertigo and was given a 10mg FREGO drug to overcome it. Now my wife has just given birth around 15 days with PEB conditions. My wife can work as usual, but the head feels like floating on a boat. Can I consume FREGO for nursing mothers? or is there a safe drug to relieve my wife’s condition? u003cbr u003eThank you
Good morning, thanks for asking at HealthReplies.com. The drug you mentioned has a generic flunarizine content. Flunarizin is a drug used to treat migraine or headaches and symptoms of vertigo, which is characterized by the patient feeling the world around him or himself spinning when it is not. People who are experiencing vertigo will lose balance and find it difficult even to walk.
This drug belongs to the prescription drug class and for your question, in fact in the safety classification, the safety category is still N, or testing has not been performed on nursing mothers and it is unknown whether it will affect and be absorbed into breast milk or not.
Our advice, you should check your wife to a neurologist for further examination. First to determine whether it is true vertigo, or just the effects of high blood pressure, anemia, lack of blood sugar, or others. If it's vertigo, then your neurologist will try to find the cause and treat it from there. If there is a safe drug for breastfeeding women, even neurologists will have it, so it's important not to do self-medication and have your wife consult a doctor. Convey all of his medical history even though you might consider it less important.
Meanwhile, reduce salt consumption, ask your wife not to be too tired and increase consumption of warm water, avoid stress, cigarette smoke, and consult a doctor. So, hopefully answering your question.